# SDR C2XA09RI202

- Difficulty date: December 3, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Aircraft time: 21,118 hours, 16,080 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Sensor
- Part number: 102AU1AF
- Part serial: A31499
- Condition: Inoperative
- Location: Tat
- Part time: 18,777 hours, 14,212 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2710 - EWR - FLIGHT CREW REPORTED THAT DURING CLIMBING TAT NR 1 FAIL MESSAGE IN EICAS.  CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFULLY.  EWR MX REMOVED AND REPLACED TAT NR 1 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
